Exportar registro bibliográfico


Metrics:

Generic geometry of stable maps of 3-manifolds into 'R POT. 4' (2020)

  • Authors:
  • USP affiliated author: ATIQUE, ROBERTA GODOI WIK - ICMC
  • School: ICMC
  • DOI: 10.1007/s00574-020-00217-6
  • Subjects: SINGULARIDADES; GEOMETRIA DIFERENCIAL CLÁSSICA
  • Keywords: Flat geometry; 3D-crosscap; Contacts
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Online source accessDOI
    Informações sobre o DOI: 10.1007/s00574-020-00217-6 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      CASONATTO, Catiana; FUSTER, Maria Del Carmen Romero; ATIQUE, Roberta Godoi Wik. Generic geometry of stable maps of 3-manifolds into 'R POT. 4'. Bulletin of the Brazilian Mathematical Society : New Series, Heidelberg, Springer, 2020. Disponível em: < https://doi.org/10.1007/s00574-020-00217-6 > DOI: 10.1007/s00574-020-00217-6.
    • APA

      Casonatto, C., Fuster, M. D. C. R., & Atique, R. G. W. (2020). Generic geometry of stable maps of 3-manifolds into 'R POT. 4'. Bulletin of the Brazilian Mathematical Society : New Series. doi:10.1007/s00574-020-00217-6
    • NLM

      Casonatto C, Fuster MDCR, Atique RGW. Generic geometry of stable maps of 3-manifolds into 'R POT. 4' [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2020 ;Available from: https://doi.org/10.1007/s00574-020-00217-6
    • Vancouver

      Casonatto C, Fuster MDCR, Atique RGW. Generic geometry of stable maps of 3-manifolds into 'R POT. 4' [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2020 ;Available from: https://doi.org/10.1007/s00574-020-00217-6

    Referências citadas na obra
    Arnold, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of differentiable maps. Birkhäuser, Boston (1985)
    Arnold, V.I.: Singularity Theory. Selected Papers. LMS Lect. Note Ser. 53. Cambridge University Press, Cambridge (1981)
    Bruce, J.W., Kirk, N., du Plessis, A.: Complete transversals and the classification of singularities. Nonlinearity 10(1), 253–275 (1997)
    Bruce, J.W., West, J.: Functions on a crosscap. Math. Proc. Camb. Phil. Soc. 123, 19–39 (1998)
    Casonatto, C., Romero Fuster, M.C., Wik Atique, R.: Topological invariants of stable maps of oriented 3-manifolds in $${\mathbb{R}}^4$$. Geom. Dedicata194(1) (2018), 187-207
    Golubitsky, M., Guillemin, V.: Stable Mappings and Their Singularities. GTM 14, Springer, New York (1973)
    Klingenberg, W.: A Course in Differential Geometry. Springer, New York (1978)
    Izumiya, S., Romero Fuster, M. C., Ruas, M. A. S., Tari, F.: Differential Geometry From a Singularity Theory Viewpoint. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ (2016)
    Little, J.:On singularites of submanifolds of higher dimensional Euclidean space. Ann. Mat. Pura Appl. (Ser. 4A)83, 261–336 (1969)
    Looijenga, E.J.N.: Structural Stability of Smooth Families of $$C^{\infty }$$—Functions. University of Amsterdam, Thesis (1974)
    Mather, J.N.: Stability of $$C^\infty $$-mappings IV: Classification of stable map-germs by $${\mathbb{R}}$$-algebras. Inst. Hautes Études Sci. Publ. Math 37, 223–248 (1970)
    Mochida, D.K.H., Romero Fuster, M.C., Ruas, M.A.S.: The geometry of surfaces in 4-space from a contact viewpoint. Geom. Dedicata54, 323–332 (1995)
    Montaldi, J.A.: Contact, with applications to submanifolds of $${\mathbb{R}}^{n}$$. PhD Thesis, University of Liverpool (1983)
    Monera, M.G., Montesinos Amilibia, A., Sanabria Codesal, E.: The Taylor Expansion of the Exponential Map and Geometric Applications. Rev. R. Acad. Cienc. Exactas F. Nat. Ser. A Math. RACSAM 108 no. 2, 881-906 (2014)
    Montaldi, J.A.: On generic composites of maps. Bull. Lond. Math. Soc. 23, 81–85 (1991)
    Nabarro, A.C.: Duality and contact of hypersurfaces in $${\mathbb{R}}^4$$ with hyperplanes and lines. Proc. Edinb. Math. Soc. (2) 46(3), 637–648 (2003)
    Nabarro, A.C., Romero Fuster, M.C.: $$3$$-Manifolds in Euclidean space from a contact viewpoint. Commun. Anal. Geom.17(4), 755–776 (2009)
    Porteous, I.: The normal singularities of a submanifold. J. Differ. Geom. 5, 543–564 (1971)
    Romero Fuster, M.C.: Sphere stratifications and the Gauss map. Proc. R. Soc. Edinburgh95A, 115–136 (1983)
    Romero Fuster, M.C.: Semiumbilics and geometrical dynamics on surfaces in 4-spaces. Real Complex Singular. Contemp. Math. Am. Math. Soc. Providence 354, 259–276 (2004)
    Wall, C.T.C.: Geometric properties of generic differentiable manifolds. Geometry and topology (Proc. III Latin Amer. School of Math., IMPA, Rio de Janeiro, 1976). Lecture Notes in Math., Vol. 597, Springer, Berlin, pp. 707–774 (1977)
    Wik-Atique, R.: On the classification of multi-germs of maps from $$C^2$$ to $$C^3$$ under $${\cal{A}}$$-equivalence. Real and complex singularities (São Carlos, 1998), 119-133, Chapman and Hall/CRC Res. Notes Math., 412, Chapman and Hall/CRC, Boca Raton, FL (2000)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020